# SDR UIEA2018013100160

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,550 hours, 23,906 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 483C
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT STARTER CUTOUT CAUTION MESSAGE AT 18,000 FT DURING CLIMB.  COMPLIED WITH THE QRH, THE MESSAGE REMAINED.  REMOVED AND REPLACED THE LEFT ENGINE START VALVE IAW AMM 80-11-02.  OPS AND LEAK CHECKED GOOD.
